# SDR AALA201810249001

- Difficulty date: October 18, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 70,181 hours, 9,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 131W13011118
- Part serial: 183
- Condition: Rough
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - THE AIRCRAFT WAS GROUNDED. CATERING REPORTS R4 DOOR NOT CLOSING. MAINTENANCE REMOVED AND REPLACED THE DOOR HINGE IAW 52-11-06.
